# SDR ASAA0640066

- Difficulty date: January 26, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DAMAGED FRAME AT BSTA 500A, RBL 22, UNDER SIDE OF UPPER FLANGE.  REPAIRED FRAME AT BSTA 500A, RBL 22, IAW SRM.  (K)
